skin rashes from Caelyx

1 Posts | Page(s): 1 

skin rashes from Caelyx

by mightygranny on Fri Jul 03, 2015 06:57 PM

Quote | Reply

In September 2014 I began a programme of monthly intravenous doses of Caelyx. Previously - since 2011 (when diagnosed with ovarian cancer) I've had two cycles of platinum based sessions of chemo. Side effects to those were minimal but the Caelyx has been extremely uncomfortable skin-wise. Developed the hand/foor syndrome and loose toe nails and after three cycles my lower legs were encrusted with painful ulcers which turned out to be cellulitis no doubt brought about from my undermined immune system. Ended up with 4 doses of antibiotics - now, some 10 months later  (after stopping the Caelyx at the end of April after 7 cycles) my legs are a bit better, but the rash elsewhere - sub cutaneous nodules - continues to plague me with itch, dryness,lumps and redness! Have tried all types of lotion, antihistamine etc and get some relief. What I would dearly like to know is if there IS a light at the end of the tunnel? Does this awful lumpy itchy skin eventually repair itself? If so - approximately hw long can I expect it to take?

1 Posts | Page(s): 1 
Subscribe to this message board discussion

Latest Messages

View More

We care about your feedback. Let us know how we can improve your CancerCompass experience.